# SDR G1IA2016072713504

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N135DE
- Make and model: Lear 35A
- Aircraft serial: 35667
- Aircraft time: 6,037 hours, 4,475 cycles
- Engine: Hnywl TFE73120
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EM608
- Part serial: 4164
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PILOT REPORTED  MEDICAL CREW SMELLED SMOKE IN CABIN.  SMOKE OBSERVED COMING FROM OVERHEAD VENTS.  CABIN FAN CIRCUIT BREAKER OPENED AND SMOKE DISSIPATED. PRECAUTIONARY LANDING MADE.  COCKPIT BLOWER ASSY SEIZED AND INOP WITH HEAT DISTRESS.  MAINTENANCE REPLACED THE COCKPIT BLOWER AND BLOWER CONTROL TRANSISTOR, GROUND OPS CHECK SATISFACTORY.
